Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 149, NWS Fort Worth, TX

May 30, 2012Jack County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 4:32 AM CDT for Jack County, Wise County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 4:32 AM CDT (09:32 UTC)
Expired
May 30, 2012, 5:30 AM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WUUS54 KFWD 300932
SVRFWD
TXC237-497-301030-
/O.NEW.KFWD.SV.W.0149.120530T0932Z-120530T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
  WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 AM CDT

* AT 432 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED 11 MILES SOUTHWEST OF CHICO...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUNAWAY BAY AROUND 450 AM...
  BRIDGEPORT AROUND 500 AM...
  COTTONDALE AROUND 515 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3325 9739 3299 9740 3300 9792 3312 9805
      3335 9802
TIME...MOT...LOC 0932Z 285DEG 20KT 3322 9795

$$


DUNN
3 follow-up statements
638 
WWUS54 KFWD 300952
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT WED MAY 30 2012

TXC237-497-301030-
/O.CON.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
JACK TX-WISE TX-
452 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN WISE AND SOUTHEASTERN JACK COUNTIES...

AT 451 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUNAWAY BAY...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOONSVILLE AROUND 500 AM CDT...
  COTTONDALE AROUND 520 AM CDT...
  BOYD AROUND 530 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3325 9739 3299 9740 3300 9792 3315 9804
      3325 9803 3332 9783
TIME...MOT...LOC 0951Z 311DEG 20KT 3316 9787

$$


DUNN
999 
WWUS54 KFWD 301004
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 AM CDT WED MAY 30 2012

TXC237-301014-
/O.CAN.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
JACK TX-
504 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACK COUNTY IS
CANCELLED...

LAT...LON 3318 9759 3300 9758 3300 9792 3301 9793
      3318 9793 3321 9792 3325 9784
TIME...MOT...LOC 1004Z 319DEG 22KT 3303 9782

$$

TXC497-301030-
/O.CON.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
WISE TX-
504 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN WISE COUNTY...

AT 504 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BOONSVILLE...MOVING SOUTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3318 9759 3300 9758 3300 9792 3301 9793
      3318 9793 3321 9792 3325 9784
TIME...MOT...LOC 1004Z 319DEG 22KT 3303 9782

$$


DUNN
418 
WWUS54 KFWD 301021
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT WED MAY 30 2012

TXC497-301030-
/O.EXP.KFWD.SV.W.0149.000000T0000Z-120530T1030Z/
WISE TX-
521 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WISE COUNTY
EXPIRES AT 530 AM CDT...

AT 520 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
INTO PARKER COUNTY.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORM IN WISE COUNTY.

LAT...LON 3318 9759 3300 9758 3300 9792 3301 9793
      3318 9793 3321 9792 3325 9784
TIME...MOT...LOC 1020Z 319DEG 22KT 3296 9774

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:46 AM CDT, 46 minutes earlier.

Area forecast discussion, May 30, 3:46 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CDT WED MAY 30 2012

.DISCUSSION...
A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF
SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL
REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY
HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN
NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD
BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT
NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD
BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL
RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL...
DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS
BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE
STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE
INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW
FAR NORTH THE OUTFLOW BOUNDARY RETREATS.

ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS
A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A
COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS
OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES
SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS
WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE
AIR MOVES IN BEHIND THE COLD FRONT.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN
THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST
FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT
THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW
STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE
NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT
10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT
COUPLE OF DAYS.

WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY
IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL
BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN
THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW
LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY
NEXT WEEK WITH HIGHS IN THE 90S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  94  73  84  61  84 /  30  40  30  10  10
WACO, TX              93  73  86  62  86 /  10  20  30  20   5
PARIS, TX             90  69  82  56  79 /  40  70  40  10  10
DENTON, TX            93  72  83  59  82 /  30  40  30  10  10
MCKINNEY, TX          94  71  84  57  80 /  30  50  30  10  10
DALLAS, TX            95  73  84  61  82 /  30  40  30  10  10
TERRELL, TX           94  72  85  59  80 /  20  50  30  10  10
CORSICANA, TX         93  72  86  62  81 /  20  30  30  20  10
TEMPLE, TX            93  72  86  63  87 /  10  20  30  20   5
MINERAL WELLS, TX     96  70  84  56  83 /  20  30  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

91/79
Hazardous weather outlook, May 30, 3:57 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 AM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A
SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF
INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT
ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT
MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF
NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER
CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF
NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH
LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED.

DUNN

In the hours before

Special weather statement, May 30, 3:29 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CDT WED MAY 30 2012

TXZ092-300900-
COOKE TX-
329 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY

AT 328 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES EAST OF NOCONA IN FAR NORTHWESTERN
COOKE COUNTY...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE AND MUENSTER.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3395 9695 3342 9695 3344 9749 3392 9748
      3383 9744 3383 9737 3389 9731 3386 9726
      3392 9721 3386 9717 3382 9721 3376 9719
      3372 9711 3380 9710 3382 9705 3385 9709
      3384 9703 3389 9698 3394 9700
TIME...MOT...LOC 0828Z 316DEG 28KT 3380 9743

25
Local storm report, May 30, 3:36 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
336 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     FRISCO                  33.15N  96.83W
05/30/2012  M71 MPH          COLLIN             TX   EMERGENCY MNGR

            71 MPH GUST REPORTED AT FRISCO FIRE STATION #3
Special weather statement, May 30, 3:53 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CDT WED MAY 30 2012

TXZ092-300930-
COOKE TX-
353 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY

AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF GAINESVILLE...MOVING SOUTHEAST AT
40 MPH.

GAINESVILLE IS IN THE PATH OF THIS STORM.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3395 9695 3342 9694 3344 9740 3364 9740
      3388 9734 3387 9726 3391 9725 3391 9719
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9711 3383 9706 3385 9709 3385 9703
      3389 9699 3394 9700
TIME...MOT...LOC 0853Z 317DEG 33KT 3362 9723

25
Special weather statement, May 30, 3:55 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT WED MAY 30 2012

TXZ120-300930-
ROCKWALL TX-
355 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  ROCKWALL COUNTY

AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ROCKWALL...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL...
AND ROYSE CITY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3298 9630 3281 9630 3281 9632 3282 9652
      3298 9652
TIME...MOT...LOC 0855Z 291DEG 30KT 3293 9645

25
Special weather statement, May 30, 4:01 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT WED MAY 30 2012

TXZ101-102-300930-
JACK TX-WISE TX-
401 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY
  NORTHWESTERN WISE COUNTY

AT 400 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF JACKSBORO...MOVING EAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3344 9798 3344 9755 3317 9755 3308 9821
      3347 9829 3347 9798
TIME...MOT...LOC 0900Z 258DEG 40KT 3336 9796

25
Special weather statement, May 30, 4:28 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT WED MAY 30 2012

TXZ092-093-103-104-301000-
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
428 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY
  SOUTHEASTERN COOKE COUNTY
  NORTHEASTERN DENTON COUNTY
  SOUTHWESTERN GRAYSON COUNTY

AT 427 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF SANGER...MOVING SOUTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...AUBREY...CELINA...
CROSS ROADS...FRISCO...GUNTER...HACKBERRY...KRUGERVILLE...LITTLE
ELM...PILOT POINT...PROSPER...RAY ROBERTS PARK ISLE DU BOIS AND RAY
ROBERTS PARK JOHNSON BRANCH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3352 9668 3335 9652 3304 9682 3320 9698
      3340 9714 3343 9714 3357 9705 3361 9694
TIME...MOT...LOC 0927Z 325DEG 40KT 3336 9697

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.